# SDR USAA2009081492129

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32394
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON STUB FRAME AT BS 601, RBL 65, WL 201.  REPAIRED STUB FRAME AT BS 601, RBL 65, WL 201 IAW EA 101323.
